MathSciNet Relay Station
MathSciNet bibliographic data
MR456932 (56 #15151) 94A15 (68A20)
Chaitin, G. J. Algorithmic information theory. IBM J. Res. Develop. 21 (1977), no. 4, 350–359.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement